# SDR TRAX200700766

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 11,421 hours, 7,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTER HANDLE CRACKED.    [06-08-07]   REMOVED AND REPLACED ASD OUTER HANDLE IAW CRJ 700 MM 52-11-03.
